# SDR RRXA000714

- Difficulty date: March 16, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 975405823N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK  TO C-PIT DOOR FLOOR COVER HINGED SECTION FRAME,  EXCEEDED LIMITATIONS IAW DC-8  SRM.  REMOVED FRAME, REINSTALLED NEW FRAME IAW DC-8 SRM 51-1-21.
